Is It Dangerous And May Have Sex When Experiencing Spots?
Good Morning Doctor, I want to ask about the contraception that I use now, which is 3 months injectable Kb. After the birth of the second child, this is the second time I have injected 3 months experiencing spots, first the first time was also spots a month ago and I stopped empty and there was no more KB (1 year). Well, this is the second time I have injected a lot of time, huh? How can I have sex with my husband, is it dangerous or not for health? Even though my first child had never injected spots, but I didn’t have two months at all. Thank you doctor. Please answer!!.
Hello Nur Rahmah, thank you for asking at HealthReplies.com.
The complaint that you experience, if based on the information you write down, can indeed be caused by the use of injectable birth control every 3 months because in the injection there is an artificial hormone that aims to influence the menstrual cycle so that the egg release process does not occur. Changes in hormone levels in the body have different responses in each individual, so it is very possible for bleeding / spots outside the menstrual cycle.
Although it is possible that your complaint is caused by the side effects of injecting birth control, it can also be caused by other conditions such as stress, infection of the reproductive tract, or pregnancy again.
For the danger or not, all depends on the cause and can be consulted further with an obstetrician if indeed you feel the complaint is bothering you. Regarding being able to have sex or not, you should also consult with your doctor to adjust to your current condition.
I hope this helps.